# SDR YENA2022091300914

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR SUPPORT BTW FR18 AND FR 19 Y= 640R AT W1. EVAL; REF TOMX WO 1974 N/R 00184 SUMMARY OF NRC S/N 00184: FLOOR SUPPORT BTW FR18 AND FR 19 Y= 640R AT W1 WAS REPLACED PER EMB 190 SRM 51-41-02. WORK ACCOMPLISHED BY 201534008 INSP BY 200801852.
